Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Sudden onset of rapid heart beats in throat, pressure in head. Thyroid removal done in the past. Cause?

I have panic attacks so I m not sure if this is related but it doesn t feel like it. My heart all of a sudden starts beating in my throat and I feel a little pressure in my head like it s my blood pressure but I have always had really good blood pressure. I have had my thyroid out years ago and am wondering if it be that.
Asked On : Wed, 13 Feb 2013
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
ENT Specialist 's  Response
Welcome in H.C.M.
I read your problems and also think on your past medical history of thyroid surgery, as you are having this problem in episodes so it appears to be a medical problem rather than ent. Anyhow in local throat there may be possibility of-
(1) Adehesions pressing the vessels
(2) lymph nodes may get enlarged and pressing the vessels of neck.
To rule out it through examination of throat and chest is must.

With Regards.
Answered: Wed, 13 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor